Document Type : Research Paper


1 Department of Mathematics and Computer Sciences, Hakim Sabzevari University, Sabzevar, Iran

2 Pedagogical Department E. E, Section of Mathematics and Informatics, National and Capodistrian University of Athens, Athens, Greece


In this paper, we investigate the general solution and the generalized Hyers-Ulam stability of a new functional equation satisfied by $f(x) = x^{24}$, which is called quattuorvigintic functional equation in intuitionistic fuzzy normed spaces by using the fixed point method.
These results can be regarded as an important extension of stability results corresponding to functional equations on normed spaces.


[1] T. Bag and S. K. Samanta, Finite dimensional fuzzy normed linear spaces, J. Fuzzy Math.,
(2003), 687-705.
[2] T. Bag and S. K. Samanta, Fuzzy bounded linear operators, Fuzzy Sets Syst., 151 (2005),
[3] S. C. Cheng and J. N. Mordeson, Fuzzy linear operators and fuzzy normed linear spaces,
Bull. Calcutta Math. Soc., 86(5) (1994), 429-436.
[4] M. Eshaghi Gordji, Y. J. Cho, M. B. Ghaemi and H. Majani, Approximately quintic and
sextic mappings form r-divisible groups into Sherstnev probabilistic Banach spaces: fi xed
point method, Discrete Dyn. Nat. Soc., 2011 (2011), 1-16.
[5] M. Eshaghi Gordji, M. B. Ghaemi, J. M. Rassias and B. Alizadeh, Nearly ternary quadratic
higher derivations on non-Archimedean ternary Banach algebras: a fi xed point approach,
Abstr. Appl. Anal., 2011 (2011), 1-18.
[6] M. Eshaghi Gordji, N. Ghobadipour, A. Najati and A. Ebadian, Almost Jordan homomor-
phisms and Jordan derivations on fuzzy Banach algebras, Funct. Anal. Approx. Comput., 2
(2012), 1-7.
[7] C. Felbin, Finite-dimensional fuzzy normed linear spaces, Fuzzy Sets Syst., 48(2) (1992),
[8] Lu. Gang, Xie. Jun, Liu. Qi and Jin. Yuanfeng, Hyers-Ulam stability of derivations in fuzzy
Banach space, J. Nonlinear Sci. Appl., 9(12) (2016), 5970-5979.
[9] M. B. Ghaemi, H. Majani and M. Eshaghi Gordji, Approximately quintic and sextic mappings
on the probabilistic normed spaces, Bull. Korean Math. Soc., 49(2) (2012), 339-352.
[10] D. H. Hyers, On the stability of the linear functional equation, Proc. Natl. Acad. Sci. USA.,
27 (1941), 222-224.
[11] A. K. Katsaras, Fuzzy topological vector spaces II, Fuzzy Sets Syst., 12(2) (1984), 143-154.
[12] I. Kramosil and J. Michalek, Fuzzy metrics and statistical metric spaces, Kybernetika, 11(5)
(1975), 336-344.
[13] S. V. Krishna and K. K. M. Sarma, Separation of fuzzy normed linear spaces, Fuzzy Sets
Syst., 63(2) (1994), 207-217.
[14] A. K. Mirmostafaee, M. Mirzavaziri and M. S. Moslehian, Fuzzy stability of the Jensen
functional equation, Fuzzy Sets Syst., 159 (2008), 730-738.
[15] A. K. Mirmostafaee and M. S. Moslehian, Fuzzy approximately cubic mappings, Inform. Sci.,
178 (2008), 3791-3798.
[16] M. Mursaleen and K. J. Ansari, Stability results in intuitionistic fuzzy normed spaces for a
cubic functional equation, Appl. Math. Inf. Sci., 7(5) (2013), 1677-1684.
[17] Th. M. Rassias, On the stability of the linear mapping in Banach spaces, Proc. Amer. Math.
Soc., 72 (1978), 297-300.
[18] R. Saadati and J. H. Park, On the intuitionistic fuzzy topological spaces, Chaos, Solitons
Fractals, 27 (2006), 331-344.
[19] S. M. Ulam, A Collection of Mathematical Problems, Interscience Publ, New York, 1960.
[20] T. Xu, J. M. Rassias and W. X. Xu, A xed point approach to the stability of a general mixed
type additive-cubic functional equation in quasi fuzzy normed spaces, Internat. J. Phys. Sci.,
6 (2011), 313-324.
[21] L. A. Zadeh, Fuzzy sets, Inform, Control, 6 (1965), 338-353.